# SDR UPS04242676

- Difficulty date: June 21, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Slat Stop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 5 SLAT, O/B UPSTOP BOLT RETAINING BRACKET IS CRACKED.  BRACKET REMOVED IAW SRM 51-30-02, BRACKET FABRICATED IAW SRM 51-30-01, BRACKET INSTALLED IAW SRM 51-30-1 & MM 20-80-01.  STOP ADJUSTED TO WITHIN LIMITS IAW MM 27-81-11.
